# SDR YENA20160524466

- Difficulty date: May 24, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 51,116 hours, 18,262 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 130302356
- Condition: Failed
- Location: A/C Pack
- Part time: 35,351 hours, 12,667 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUR HOURS INTO FLIGHT, A BURNED ODOR WAS NOTICED AND PACK 1 WAS SHUTDOWN.  ODOR WENT AWAY.  R & R FLOW CONTROL VALVE ON NR 1 PACK IAW AMM 21-51-51.  LEAK CHECK AND OPS CHECK GOOD, PASSED.
